# SDR C77A420925

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 10,470 hours, 6,107 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 1702340142317023
- Condition: Elongated
- Location: Nacelle
- Part time: 10,470 hours, 6,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC 2 CHECK FOUND ELONGATED HOLES ON LT/RT PYLON ACCESS PANELS 419NR/429NR, MFG PROVIDED A PERM REPAIR OF HOLES IN EA E175-54-061.
